# SDR CKSA97228

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND RIGHT WING OUTBOARD MIDFLAP HAS DELAMINATION ON LEADING EDGE NEAR NUMBER 4 ENGINE PYLON.  REPAIRED DELAMINATED RIGHT WING OUTBOARD MIDFLAP ON LEADING EDGE NEAR NUMBER 4 ENGINE PYLON IAW BOEING SRM 51-40-12.  C-CHECK WORK CARD NUMBER 7TK7171.  NON-ROUTINE TASK CARD NUMBER 102185.
